Just a quick note to say hi! hope you are feeling better and am very interested in how your effort with the attornies is going. I have taken levaquin in feb 2009 and still need chiro to function at a much reduced level for walking and doing stairs just to mention a few ***@****
Hello ...my sister has had an adverse reaction like you said you had to an antibiaotic she was taking...it was the Avelox......grrrr never should have taken that ****...but anyway could you get back to me asap ...just wanted to talk with someone else whos had some of the same reactions...you know a few q and a kinda thing....she is still having problems with her tongue so ....my email is ***@**** Thanks Becky
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.